# SDR FDKA200710565

- Difficulty date: October 22, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,036 hours, 11,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6091 RDU - EMERGENCY EXIT SIGN LIGHT AT ROW 12 INOPERATIVE.  MX RESECURED CONNECTOR, OPS CHECK GOOD.
